# SDR FDEA200907072501

- Difficulty date: July 7, 2009
- Submitted: July 7, 2009
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 42,516 hours, 17,325 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: A53810876204
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN BEAM 5 LT C 52-53.  REPAIR PERFORMED BY DWG R538-10583-02, EXCEPT TRIMMING THE REPAIR ANGLE BY 2 ROWS, APPROVED BY RAS 70520670/009/2009 ISS. A AND EA 6-5310-129194.
